Annals of Thoracic Medicine Official publication of the Saudi Thoracic Society, affiliated to King Saud University
 
Search Ahead of print Current Issue Archives Instructions Subscribe e-Alerts Login 
Home Email this article link Print this article Bookmark this page Decrease font size Default font size Increase font size

    Article Cited by others

CASE REPORT

Isoniazid- and ethambutol-induced psychosis

Prasad R, Garg Rajiv, Verma Sanjay Kumar

Year : 2008| Volume: 3| Issue : 4 | Page no: 149-151

   This article has been cited by
 
1 An unusual case of isoniazid toxicity
Odysseas Kargiotis,Markos Marangos,Panagiotis Polychronopoulos
Neurological Sciences. 2015;
[Pubmed]  [Google Scholar] [DOI]
2 Prevalence of adverse drug reaction with first-line drugs among patients treated for pulmonary tuberculosis
Abhijeet Singh,Rajendra Prasad,Viswesvaran Balasubramanian,Nikhil Gupta,Pawan Gupta
Clinical Epidemiology and Global Health. 2015; 3: S80
[Pubmed]  [Google Scholar] [DOI]
3 Cycloserine induced Psychosis in a young female with Drug Resistant Tuberculosis
Bhawna Sharma,Rahul Handa,Kadam Nagpal,Swayam Prakash,Pankaj Kumar Gupta,Rakesh Agrawal
General Hospital Psychiatry. 2014;
[Pubmed]  [Google Scholar] [DOI]
4 Psychiatric Morbidity and Other Factors Affecting Treatment Adherence in Pulmonary Tuberculosis Patients
Argiro Pachi,Dionisios Bratis,Georgios Moussas,Athanasios Tselebis
Tuberculosis Research and Treatment. 2013; 2013: 1
[Pubmed]  [Google Scholar] [DOI]
5 A review of the interplay between tuberculosis and mental health
Anne M. Doherty,John Kelly,Colm McDonald,Anne Marie O’Dywer,Joseph Keane,John Cooney
General Hospital Psychiatry. 2013; 35(4): 398
[Pubmed]  [Google Scholar] [DOI]
6 A review of the interplay between tuberculosis and mental health
Doherty, A.M. and Kelly, J. and McDonald, C. and OęDywer, A.M. and Keane, J. and Cooney, J.
General Hospital Psychiatry. 2013; 35(4): 398-406
[Pubmed]  [Google Scholar]
7 Pyrazinamide induced thrombocytopenia
Kant, S., Verma, S.K., Gupta, V., Anand, S.C., Prasad, R.
Indian Journal of Pharmacology. 2010; 42(2): 108-109
[Pubmed]  [Google Scholar]

 

Read this article